MathSciNet Relay Station
MathSciNet bibliographic data
MR2270489 34K20 (34K06)
Ren, Fengli; Cao, Jinde Novel $\alpha$-stability criterion of linear systems with multiple time delays. Appl. Math. Comput. 181 (2006), no. 1, 282–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement